Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Hypertension combos

About the author: 

* I had a stroke and was put on aspirin, simvastatin, Calcichew D and bendrofluazide

* I had a stroke and was put on aspirin, simvastatin, Calcichew D and bendrofluazide. After reading all I could, I decided that my symptoms - blurred vision, leg cramps, fatigue and the need to pass far more urine than usual - weren't good. I stopped all the drugs, but went back on bendrofluazide to please my doctor. I have since discovered I am hypercalcaemic and shouldn't have been on the drug at all. In fact, it probably caused my high blood pressure. I saw a kinesiologist/homoeopath, who found that a blocked metabolic pathway was allowing homocysteine to go unchecked. Now everything, including my vision, is improved. - Name supplied on request

WDDTY replies: It is well known that some diuretics cause excess calcium in the blood (British National Formulary, March 1999: 62-5).

* Three years ago, I was prescribed Lumigan (bimatoprost). All the symptoms you described for latanoprost (WDDTY vol 4 no 4) are the same: longer eyelashes; changed iris colour; dark-brown eyelids; and a sensitivity to light. Are there any alternatives for glaucoma? - R. Brodie, via e-mail

WDDTY replies: See our publication WDDTY's Good Sight Guide.

* My mother was put on warfarin and suffered from thin hair, poor nails and tiredness, among other symptoms. After two years, she stopped the drug and, three months later, the constant pain in her legs, especially her knees, began. A diagnosis of 'myelofibrosis' was made. She grew tiny while her spleen grew, till she looked like someone from a concentration camp. There is no doubt in my mind that this was triggered by her taking this poison. - C. Shannon, Rugeley, Staffs

* I suffer with high blood pressure which my consultant says is uncontrollable. I've been given a cocktail of tablets (nine). A homoeopath got me off seven of them but, as my blood pressure is still high, my kidney consultant has given me ramipril. Can you help me decide whether to take the drugs or not? - C. Gerrard, via e-mail

WDDTY replies: Try the suggested alternatives in our hypertension issue (WDDTY vol 14 no 8) to see if you can be weaned off these drugs.


Panic attacks

One operation you may do better to bypass

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved